# SDR UHLA2010051200063

- Difficulty date: May 12, 2010
- Submitted: June 4, 2010
- Operation: Air carrier
- Aircraft: N860RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000084
- Aircraft time: 11,623 hours, 7,165 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON LT SEAT TRACK BEAM AT FRAME 16.  REMOVED AND REPLACED SEAT TRACK BEAM AT FRAME 16 IAW EMB 170 SRM 51-40-00 AND 51-40-04.
